# SDR A6WA20010038

- Difficulty date: June 16, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N334PH
- Make and model: Dorner DO328100
- Aircraft serial: 3012
- Aircraft time: 14,580 hours, 19,072 cycles
- System (JASC): 2760 · Drag Control System
- Part: Shuttle Valve
- Part number: ZCV1936
- Part serial: 91004316
- Condition: Stuck
- Location: Spoiler Sys
- Part time: 860 hours, 1,056 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING DESCENT BOTH ROLL SPOILERS DEPLOYED GIVING AILERON MISTRIM, SPOILERS REMAINED DEPLOYED FOR THE REMAINDER OF THE FLIGHT.  MAINTENANCE REMOVED AND REPLACED ROLL SPOILER DOUBLE SHUTTLE VALVE.
